# SDR DALA2023042103141

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STEP 3 AMDS 2060-1001 CORROSION WAS FOUND ON FWD PASSENGER STAIRWELL DOOR (CPAX). SUMMARY OF NRC 540: CORROSION LEVEL 2. FORWARD STAIRWELL DOOR WAS REPLACED PER B-717 AMM 52-63-01-020-801 AND AMM 52-63-01-420 -801. (LP #2729492)
